# SDR DALA2025060204222

- Difficulty date: May 31, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 41,094 hours, 21,781 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Exhaust Duct
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3162 EMPENAGE TAIL CONE, APU EXAUST DUCT, NAVEGATION LIGHT, TRANSFORMERS SUPPORT ANGLES WITH CORROSION. CORRECTIVE ACTION: REPLACED SUPPORT ANGLES IAW A319 SRM 51-72-11-911-001. (0997806).
